Ordinary differential equations/Dynamical systems
The flowbox theorem for divergence-free Lipschitz vector fields
Comptes Rendus. Mathématique, Volume 355 (2017) no. 8, pp. 881-886.

In this note, we prove the flowbox theorem for divergence-free Lipschitz vector fields.

Dans cette note, nous prouvons le théorème du flot tubulaire pour les champs vectoriels Lipschitz à divergence nulle.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2017.07.006
Bessa, Mário 1

1 Universidade da Beira Interior, Rua Marquês d'Ávila e Bolama, 6201-001 Covilhã, Portugal
@article{CRMATH_2017__355_8_881_0,
     author = {Bessa, M\'ario},
     title = {The flowbox theorem for divergence-free {Lipschitz} vector fields},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {881--886},
     publisher = {Elsevier},
     volume = {355},
     number = {8},
     year = {2017},
     doi = {10.1016/j.crma.2017.07.006},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2017.07.006/}
}
TY  - JOUR
AU  - Bessa, Mário
TI  - The flowbox theorem for divergence-free Lipschitz vector fields
JO  - Comptes Rendus. Mathématique
PY  - 2017
SP  - 881
EP  - 886
VL  - 355
IS  - 8
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2017.07.006/
DO  - 10.1016/j.crma.2017.07.006
LA  - en
ID  - CRMATH_2017__355_8_881_0
ER  - 
%0 Journal Article
%A Bessa, Mário
%T The flowbox theorem for divergence-free Lipschitz vector fields
%J Comptes Rendus. Mathématique
%D 2017
%P 881-886
%V 355
%N 8
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2017.07.006/
%R 10.1016/j.crma.2017.07.006
%G en
%F CRMATH_2017__355_8_881_0
Bessa, Mário. The flowbox theorem for divergence-free Lipschitz vector fields. Comptes Rendus. Mathématique, Volume 355 (2017) no. 8, pp. 881-886. doi : 10.1016/j.crma.2017.07.006. http://www.numdam.org/articles/10.1016/j.crma.2017.07.006/

[1] Abraham, R.; Marsden, J. Foundations of Mechanics, Benjamin/Cummings Publishing Co., Inc., Advanced Book Program, Reading, MA, USA, 1978

[2] Arbieto, A.; Matheus, C. A pasting lemma and some applications for conservative systems, Ergod. Theory Dyn. Syst., Volume 27 (2007), pp. 1399-1417 (With an appendix by David Diica and Yakov Simpson-Weller)

[3] Barbarosie, C. Representation of divergence-free vector fields, Q. Appl. Math., Volume 69 (2011) no. 2, pp. 309-316

[4] Bessa, M. The Lyapunov exponents of generic zero divergence three-dimensional vector fields, Ergod. Theory Dyn. Syst., Volume 27 (2007) no. 5, pp. 1445-1472

[5] Bessa, M.; Rocha, J. Removing zero Lyapunov exponents in volume-preserving flows, Nonlinearity, Volume 20 (2007) no. 4, pp. 1007-1016

[6] Bessa, M.; Lopes-Dias, J. Generic dynamics of 4-dimensional C2 Hamiltonian systems, Commun. Math. Phys., Volume 281 (2008) no. 3, pp. 597-619

[7] M. Bessa, M.J. Torres, P. Varandas, On the periodic orbits, shadowing and strong transitivity of continuous flows, Preprint, 2016.

[8] Boldt, A.; Calcaterra, C. Lipschitz flow-box theorem, J. Math. Anal. Appl., Volume 338 (2008), pp. 1108-1115

[9] Cabral, H.E. On the Hamiltonian flow box theorem, Qual. Theory Dyn. Syst., Volume 12 (2013) no. 1, pp. 5-9

[10] F. Castro, F. Oliveira, On the Transitivity of Invariant Manifolds of Conservative Flows, Preprint ArXiv, 2015.

[11] Dacorogna, B.; Moser, J. On a partial differential equation involving the Jacobian determinant, Ann. Inst. Henri Poincaré, Volume 7 (1990) no. 1, pp. 1-26

[12] Federer, H. Geometric Measure Theory, Springer-Verlag, 1969

[13] Irwin, M.C. Smooth dynamical systems, Nonlinear Dyn., Volume 17 (2001) (World Scientific)

[14] Mañé, R. Ergodic Theory and Differentiable Dynamics, Springer Verlag, 1987

[15] Moser, J. On the volume elements on a manifold, Trans. Amer. Math. Soc., Volume 120 (1965), pp. 286-294

[16] Palis, J.; de Melo, W. Geometric Theory of Dynamical Systems – an Introduction, Springer-Verlag, New York, Berlin, 1982

[17] Robinson, C. Lectures on Hamiltonian Systems, Monograf. Mat. Rio de Janeiro IMPA, 1971

Cited by Sources: